Dual checkpoint inhibitor-associated eosinophilic enteritis

J. Yang, S. M. Lagana, Y. M. Saenger, R. D. Carvajal

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Background: Eosinophilia has been reported as a rare, new biological effect of immune checkpoint inhibition that may be associated with improved treatment response and the development of immune-related adverse events. Case presentation: We report a case of dual checkpoint inhibitor-associated hypereosinophilia and eosinophilic enteritis in a patient with advanced cutaneous melanoma. Rapid resolution of peripheral eosinophilia and associated symptoms was achieved with steroids alone. Conclusions: Immune checkpoint inhibition can trigger inflammation in virtually any organ in the body, leading to diverse clinical manifestations. To our knowledge, this is the first case report of eosinophilic enteritis due to ipilimumab plus nivolumab.

Original languageEnglish (US)
Article number310
JournalJournal for ImmunoTherapy of Cancer
Volume7
Issue number1
DOIs
StatePublished - Nov 15 2019
Externally publishedYes

Keywords

  • Checkpoint inhibition
  • Eosinophilia
  • Eosinophilic enteritis
  • Melanoma

ASJC Scopus subject areas

  • Immunology and Allergy
  • Immunology
  • Molecular Medicine
  • Oncology
  • Pharmacology
  • Cancer Research

Fingerprint

Dive into the research topics of 'Dual checkpoint inhibitor-associated eosinophilic enteritis'. Together they form a unique fingerprint.

Cite this